# SDR 01FDEA00927

- Difficulty date: October 26, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 2) ON LWR CHORD OF FLOORBEAM, BS 1110, RBL 41, WL 200. REMOVED AND REPLACED CORROSION PER EA 7-5310-59897.
